# SDR ASAA201804254370

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 40,197 hours, 12,257 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3400010280
- Part serial: DC4667524
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 22,806 hours, 6,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CFM56-7 FAN BLADE LUBRICATION FOUND NR 24 BLADE CU-IN-NI COATING MISSING, AND  IS OUT OF LIMITS.  ACFT GROUNDED.  REMOVED AND REPLACED THE MATCHING BLADE PAIR SET IAW AMM 72-21-02-000-802, AND T/C 78472002.
